Alert archive / New York / Special Weather Statements in 2021
Special Weather Statement, NWS Buffalo, NY
NWS Buffalo, NY issued this special weather statement at Jan 22, 2021, 9:04 AM EST for Wayne County, New York. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 22, 2021, 9:04 AM EST (14:04 UTC)
- Expired
- Jan 22, 2021, 10:00 AM EST
- In force
- 56 min
- Issued by
- NWS Buffalo, NY
County Wayne County, NY
The radar
The Ft Drum radar (KTYX), 78 km from the middle of the area, began a volume at 14:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 2.1 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 919 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 76 m²/s²
- 0-3 km storm-relative helicity
- 83 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
634
WWUS81 KBUF 221404
SPSBUF
Special Weather Statement
National Weather Service Buffalo NY
904 AM EST Fri Jan 22 2021
NYZ004>006-221500-
Oswego-Wayne-Northern Cayuga-
904 AM EST Fri Jan 22 2021
...A BAND OF HEAVY SNOW WILL AFFECT WAYNE...CAYUGA AND SOUTHERN
OSWEGO COUNTIES...
At 902 AM EST, a line of snow showers dropping south from Lake
Ontario this morning will produce a burst of snow which will reduce
visibility to below a half mile at times. Although this will only
produce around an inch snow, it will result in slick travel
conditions for this morning.
Locations impacted include...
Fulton, Fair Haven Beach State Park, Ontario, Newark, Williamson,
Marion, Lyons, Palmyra, Clyde, Central Square, Sodus, Weedsport,
Cato, Chimney Bluffs State Park, Battle Island State Park, Hastings,
Walworth, Volney, Constantia and West Monroe.
This includes the following highways...
Interstate 90 near exit 40.
Interstate 81 near exit 32.
Conditions can deteriorate rapidly in winter weather situations. Be
prepared for snow or ice covered roads. Slow down and allow extra
time when traveling.
LAT...LON 4333 7589 4332 7586 4315 7588 4320 7608
4323 7610 4327 7620 4322 7619 4320 7621
4324 7626 4324 7627 4323 7626 4320 7627
4323 7631 4323 7648 4311 7647 4310 7650
4303 7649 4304 7737 4326 7736 4342 7584
$$
TMAWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this special weather statement went out at Jan 22, 6:58 AM EST, 2 hours 6 minutes earlier.
Area forecast discussion, Jan 22, 6:58 AM EST, 2 hours 6 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
658 AM EST Fri Jan 22 2021
.SYNOPSIS...
A cold front will drop southward across the area today, with lake
effect snow continuing into Saturday. High pressure will build
into the eastern Great lakes by Sunday morning, ending the lake
effect snow. Low pressure will pass just to our south, bringing
a chance of snow late Monday into Tuesday.
&&
.NEAR TERM /THROUGH TONIGHT/...
A mid-level trough will remain across the region through tonight,
which will maintain a favorable environment for lake effect snow. A
cold front extending from low pressure across southern Quebec will
drop south of Lake Ontario this morning. Although 850mb
temperatures are only about -8c ahead of this front, satellite
imagery suggests there is ample moisture with a shortwave to
support heavy lake effect snow east of Lake Ontario. Early this
morning, radar shows a band of heavy snow across Oswego and
southern Lewis Counties. This band will drop abruptly southward
this morning with the frontal passage. Snowfall rates of around
2 inches an hour can be expected in the band. A Lake Effect
Snow warning remains in effect for Lewis and Oswego counties.
As this band pushes south of Lake Ontario this morning, it will
produce a burst of heavy snow which will impact the Rochester
metro area. Accumulations should be only an inch or two, but the
brief heavy snow will produce slick road conditions and poor
visibility for the morning commute in Rochester and other areas
south of Lake Ontario from Orleans to Northern Cayuga county.
Drier air behind the front should temporarily disrupt lake effect
snow, but an upstream connection to Georgian Bay should re-introduce
ample moisture for lake effect snow off Lake Ontario later this
afternoon. It will be considerably colder behind the front with
850mb temperatures dropping to around -17c. Although model guidance
shows less QPF, there should be a significant increase in fluff
factor with forecast soundings suggesting lift in the favorable
dendritic growth zone. Based on this, will issue a Winter Weather
Advisory for Monroe, Wayne, and Northern Cayuga Counties for late
this afternoon into Saturday. In Rochester the greater snow amounts
would likely focus along Route 104 and into the eastern suburbs.
Off Lake Erie, there will be less of a response this morning due to
the shorter fetch westerly flow and a slightly warmer air mass. Even
so, snow showers will produce 1 to 3 inches today. A connection to
Lake Huron (and maybe even Lake Superior) moisture is possible
tonight, but this enhancement may not stay in one place for very
long. This is because it will be at the very end of the 'tail' so
even a slight wind shift would impact band placement. Generally see
another 2 to 4 inches across Chautauqua and Cattaraugus counties
tonight. Cannot rule out advisory amounts cannot be ruled out, but
not enough confidence to issue for there yet given the potential for
band movement.
With colder temperatures and drier snow, there will also be
some areas of blowing snow late this afternoon and tonight.
These will mainly be near the lakeshores southeast of Lake Erie
and Ontario, where winds will gusting to 25 mph tonight.
Outside of lake effect snow, it will be notably colder today with
temperatures dropping this afternoon behind the cold front. Lows
tonight will be in the teens at most locations, with some single
digits east of Lake Ontario. There will be scattered snow showers
outside of the organized bands, with some light accumulation
possible.
&&
.SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...
Upper level ridging and its associated surface high pressure over
the upper Ohio Valley will work its way east through the weekend.
Ahead of the high pressure, general northwest flow will continue to
filter in the cold air from Canada, with temperatures at 850mb
reaching a minimum near -17C Saturday morning. With the cold air
passing over the lake, the lake effect southeast of both lakes from
the day prior will continue Saturday morning allowing for some
additional snow accumulations.
As the high pressure and the ridge aloft pushes in from the west
Saturday afternoon, drier air and subsidence will act to dwindle
down the lake snows, though the light snow showers won't deplete
until Saturday night. High pressure overhead will keep dry weather
through Sunday. Some moisture tries to push into the Western
Southern Tier Sunday night, though conditions should remain dry.
In regards to temperatures, expect a cold weekend with below normal
temperatures. Highs Saturday will mainly be a range of the teens in
the higher elevations with some low 20s across the lower terrain.
Temperatures will trend a tad bit warmer Sunday, causing highs in
the low to mid 20s across much of NY, with the exception being the
North Country where highs will stay in the teens. Lows Saturday
night will drop into the upper single digits to the mid teens, with
the area east of Lake Ontario seeing some low single digits to
possible below zero.
&&
.LONG TERM /MONDAY THROUGH THURSDAY/...
A weak upper level shortwave trough over the mid-Mississippi Valley
Monday will push northeast across the Ohio Valley and east into the
Mid-Atlantic through Tuesday. Its associated surface low will follow
a similar track, though there still remains some uncertainty with
regards to its placement and timing. As it stands now, the surface
low will probably make its track across the Ohio Valley Monday,
crossing southern Pennsylvania Monday afternoon through Tuesday.
This will cause most of Monday to remain dry, with chances for snow
increasing Monday afternoon as the low approaches. As the low passes
by to the south Monday night into Tuesday, the chances for snow
showers will increase across the areas south of Lake Ontario, with
the best chances lying across the New York/Pennsylvania border. Snow
chances will then decrease as the low pushes on further east Tuesday.
High pressure over the western Great Lakes Tuesday will push east
for Wednesday and Thursday. With the area remaining on the eastern
side of the surface high on Wednesday, general northwest flow may
produce a few lake snows southeast of the lakes Wednesday. Another
shortwave trough and associated surface low will follow a similar
track as to the one earlier in the week on Thursday. Depending on
its track and the placement of the high pressure, some slight
chances for snow showers are possible Thursday.
Temperatures throughout this time will remain below normal, with
highs ranging in the 20s for most of the area, and upper teens for
the area east of Lake Ontario.
&&
.AVIATION /12Z FRIDAY THROUGH TUESDAY/...
An organized band of lake effect snow is east of Lake Ontario early
this morning. The band will remain between TAF sites through 12z.
Less organized lake enhanced snow showers will continue east of Lake
Erie and light snow is possible at KJHW. VFR conditions will
continue outside of these snow showers.
A cold front will move through the region by mid-morning and winds
will become northwest behind it. This will cause the lake band
across Lake Ontario to move into the southern shore of Lake Ontario
and snow, moderate to heavy at times will enter KROC. The band will
then persist across southeast Lake Ontario with the western edge
close to KROC into tonight. Snow showers will continue east of Lake
Erie including KJHW. MVFR cigs with periods of IFR vsby expected
into tonight. The front will provide a chance for heavy snow showers
across all TAF sites between 12-18z today.
Outlook...
Friday Night and Saturday...Lake effect snow showers likely
southeast of the lakes with IFR conditions. Scattered snow showers
with MVFR elsewhere.
Sunday...Generally VFR.
Monday...Mainly VFR.
Tuesday...A chance of snow and associated IFR.
&&
.MARINE...
Moderate to strong west winds shift to the northwest behind a cold
front this morning. There will be an extended period of stronger
winds, supporting small craft headlines through Saturday. High
pressure will build into the eastern Great Lakes Sunday, allowing
winds to subside.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...Lake Effect Snow Warning until 1 PM EST this afternoon for
NYZ006-008.
Winter Weather Advisory from 1 PM this afternoon to 1 PM EST
Saturday for NYZ003>005.
MARINE...Small Craft Advisory until 4 PM EST Saturday for LEZ040-041.
Small Craft Advisory until 6 AM EST Sunday for LOZ043-
044.
Small Craft Advisory until 4 AM EST Sunday for LOZ042.
Small Craft Advisory until 7 AM EST Saturday for LOZ045.
&&
SYNOPSIS...Apffel/Hitchcock
NEAR TERM...Apffel
SHORT TERM...EAJ
LONG TERM...EAJ
AVIATION...HSK
MARINE...ApffelHazardous weather outlook, Jan 22, 6:56 AM EST, 2 hours 8 minutes before
Hazardous Weather Outlook National Weather Service Buffalo NY 656 AM EST Fri Jan 22 2021 NYZ006-008-231200- Oswego-Lewis- 656 AM EST Fri Jan 22 2021 ...LAKE EFFECT SNOW WARNING IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... This Hazardous Weather Outlook is for portions of central New York. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Lake Effect Snow Warning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ001-002-007-010>014-021-231200- Niagara-Orleans-Jefferson-Northern Erie-Genesee-Wyoming-Livingston- Ontario-Allegany- 656 AM EST Fri Jan 22 2021 This Hazardous Weather Outlook is for portions of western and north central New York. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ003>005-231200- Monroe-Wayne-Northern Cayuga- 656 AM EST Fri Jan 22 2021 ...WINTER WEATHER ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 1 PM EST SATURDAY... This Hazardous Weather Outlook is for portions of western and north central New York. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. Lake effect snow is expected Friday afternoon through Saturday morning, with a several inches of accumulation possible in some spots. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ019-020-085-231200- Chautauqua-Cattaraugus-Southern Erie- 656 AM EST Fri Jan 22 2021 This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...Today and tonight. Lake effect snow is expected to develop late tonight. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Lake effect snow is expected to continue today and tonight with several inches of accumulation possible in some spots through the period. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-231200- Upper Niagara River and Buffalo Harbor- Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- Lower Niagara River- Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- Lake Ontario open waters from the Niagara River to Hamlin Beach- Lake Ontario open waters from Hamlin Beach to Sodus Bay- Lake Ontario open waters from Sodus Bay to Mexico Bay- Lake Ontario open waters from Mexico Bay to the Saint Lawrence River- Saint Lawrence River from Cape Vincent to Ogdensburg- Saint Lawrence River from Ogdensburg to Saint Regis- 656 AM EST Fri Jan 22 2021 This Hazardous Weather Outlook is for the New York waters of Lake Erie, Lake Ontario, and the Saint Lawrence River. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf Apffel
In the hours before
Special weather statement, Jan 22, 5:52 AM EST, 3 hours 12 minutes before
Special Weather Statement National Weather Service Buffalo NY 552 AM EST Fri Jan 22 2021 NYZ002>005-221400- Orleans-Monroe-Wayne-Northern Cayuga- Including the cities of Medina, Rochester, Newark, and Fair Haven 552 AM EST Fri Jan 22 2021 ...HEAVY SNOW SHOWERS WILL IMPACT THE MORNING COMMUTE SOUTH OF LAKE ONTARIO... A line of snow showers will drop south of Lake Ontario this morning, producing a burst of snowfall which will reduce visibility to a quarter mile at times. Although this will only produce an inch or two of snow, it will result in slick travel conditions for this morning commute. The snow will move into Orleans and western Monroe counties before daybreak, and then across the Rochester metro area between 730 a.m. and 1000 a.m. Motorists should be prepared for poor travel conditions, and allow some extra time for the morning commute. Apffel
Special weather statement, Jan 22, 6:31 AM EST, 2 hours 33 minutes before
Special Weather Statement
National Weather Service Buffalo NY
631 AM EST Fri Jan 22 2021
NYZ006-008-221300-
Oswego-Lewis-
631 AM EST Fri Jan 22 2021
...A BAND OF HEAVY LAKE EFFECT SNOW WILL AFFECT MUCH OF OSWEGO
COUNTY AND FAR SOUTHERN PORTIONS LEWIS COUNTY THIS MORNING...
At 630 AM EST, a band of lake effect snow was producing snow fall
rates of 2 inches per hour. This band will move slowly southward
through mid-morning. Travel will be impacted on Interstate 81
between Central Square and Sandy Creek. Route 26 south of Lowville
will also be impacted.
Visibilities will drop quickly to less than a quarter of a mile in
this band of lake effect snow.
LAT...LON 4342 7553 4348 7581 4333 7589 4327 7587
4333 7661 4346 7663 4356 7645 4356 7628
4365 7625 4375 7513 4361 7511
ApffelSpecial weather statement, Jan 22, 7:06 AM EST, 1 hour 58 minutes before
Special Weather Statement
National Weather Service Buffalo NY
706 AM EST Fri Jan 22 2021
NYZ001-010-221300-
Niagara-Northern Erie-
706 AM EST Fri Jan 22 2021
...HEAVY SNOW SHOWERS WILL AFFECT NORTH CENTRAL ERIE AND NIAGARA
COUNTIES...
At 700 AM EST, a line of snow showers will drop south of Lake
Ontario this morning, producing a burst of snowfall which will
reduce visibility to a quarter mile at times. Although this will
only produce around an inch snow, it will result in slick travel
conditions for this morning commute.
The snow will move into Niagara and northern Erie counties around
daybreak, and then across the Niagara Falls metro area through 9 AM.
Motorists should be prepared for poor travel conditions, and allow
some extra time for the morning commute.
Locations impacted include...
Niagara Falls, North Tonawanda, Lockport, Amherst, Grand Island,
Newfane, Pendleton, Lewiston, Youngstown, Middleport, Fort Niagara
State Park, Sanborn, Wilson, Barker, Cambria Center, Olcott,
Pendleton Center, Ransomville, Rapids and Gasport.
LAT...LON 4311 7906 4312 7907 4314 7904 4325 7906
4327 7907 4337 7878 4340 7864 4341 7846
4313 7847 4299 7901 4302 7902 4306 7900
4308 7908
HSKSpecial weather statement, Jan 22, 8:04 AM EST, 1 hour before
Special Weather Statement
National Weather Service Buffalo NY
804 AM EST Fri Jan 22 2021
NYZ001-010-221400-
Niagara-Northern Erie-
804 AM EST Fri Jan 22 2021
...AN AREA OF HEAVY SNOW WILL AFFECT NORTH CENTRAL ERIE AND NIAGARA
COUNTIES...
At 800 AM EST, a line of snow showers dropping south from Lake
Ontario this morning will produce a burst of snow which will reduce
visibility to below a half mile at times. Although this will only
produce a half inch to an inch of snow, it will result in slick
travel conditions for this morning commute.
The snow will move into the Niagara Falls area and Grand Island
through 9 AM. Motorists should be prepared for poor travel
conditions, and allow some extra time for the morning commute.
Locations impacted include...
Niagara Falls, North Tonawanda, Lockport, Amherst, Grand Island,
Newfane, Pendleton, Lewiston, Youngstown, Middleport, Sanborn, Fort
Niagara State Park, Wilson, Barker, Cambria Center, Pendleton Center,
Ransomville, Rapids, and Gasport.
LAT...LON 4311 7906 4312 7907 4314 7904 4317 7905
4322 7905 4326 7906 4336 7847 4313 7847
4299 7901 4302 7902 4306 7900 4307 7901
4308 7908
TMASpecial weather statement, Jan 22, 8:59 AM EST, 5 minutes before
Special Weather Statement
National Weather Service Buffalo NY
859 AM EST Fri Jan 22 2021
NYZ002-003-011-221515-
Orleans-Genesee-Monroe-
859 AM EST Fri Jan 22 2021
...A BAND OF HEAVY SNOW WILL AFFECT ORLEANS...NORTHERN GENESEE AND
MONROE COUNTIES...
At 855 AM EST, A band of heavy snow was producing snow fall rates of
up to an inch per hour. This band will continue to slowly slide
southeast across the area through 1030 am. Expect very poor travel
conditions in this band of heavy snow, with visibility below a half
mile in heavy snow, along with snow covered and slick roads.
Locations impacted include...
Rochester, Greece, Irondequoit, Chili, Brockport, East Rochester,
Medina, Albion, Webster, Fairport, Brighton, Gates-North Gates,
Henrietta, Penfield, Spencerport, Byron, Churchville, Oakfield,
Holley and Waterport.
This includes the following highways...
Interstate 390 near exit 12.
Interstate 90 near exit 46.
Conditions can deteriorate rapidly in winter weather situations. Be
prepared for snow or ice covered roads. Slow down and allow extra
time when traveling.
LAT...LON 4337 7844 4321 7738 4304 7737 4304 7748
4302 7749 4306 7846
TMASpecial weather statement, Jan 22, 9:04 AM EST, 0 minutes before
Special Weather Statement
National Weather Service Buffalo NY
904 AM EST Fri Jan 22 2021
NYZ004>006-221500-
Oswego-Wayne-Northern Cayuga-
904 AM EST Fri Jan 22 2021
...A BAND OF HEAVY SNOW WILL AFFECT WAYNE...CAYUGA AND SOUTHERN
OSWEGO COUNTIES...
At 902 AM EST, a line of snow showers dropping south from Lake
Ontario this morning will produce a burst of snow which will reduce
visibility to below a half mile at times. Although this will only
produce around an inch snow, it will result in slick travel
conditions for this morning.
Locations impacted include...
Fulton, Fair Haven Beach State Park, Ontario, Newark, Williamson,
Marion, Lyons, Palmyra, Clyde, Central Square, Sodus, Weedsport,
Cato, Chimney Bluffs State Park, Battle Island State Park, Hastings,
Walworth, Volney, Constantia and West Monroe.
This includes the following highways...
Interstate 90 near exit 40.
Interstate 81 near exit 32.
Conditions can deteriorate rapidly in winter weather situations. Be
prepared for snow or ice covered roads. Slow down and allow extra
time when traveling.
LAT...LON 4333 7589 4332 7586 4315 7588 4320 7608
4323 7610 4327 7620 4322 7619 4320 7621
4324 7626 4324 7627 4323 7626 4320 7627
4323 7631 4323 7648 4311 7647 4310 7650
4303 7649 4304 7737 4326 7736 4342 7584
TMAThe office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 22, 3:25 AM EST | Lake Effect Snow Warning | BUF | Jefferson, Lewis, Oswego | 10 hr |
| Jan 22, 3:25 AM EST | Winter Weather Advisory | BUF | Cayuga, Monroe, Orleans, Oswego, Wayne | 31 hr |
| Jan 22, 3:38 AM EST | Small Craft Advisory | BUF | 53 hr | |
| Jan 22, 4:51 AM EST | Special Weather Statement | BUF | Lewis, Oswego | 114 min |
| Jan 22, 6:31 AM EST | Special Weather Statement | BUF | Oswego | 89 min |
| Jan 22, 7:06 AM EST | Special Weather Statement | BUF | Niagara | 54 min |
| Jan 22, 8:04 AM EST | Special Weather Statement | BUF | Niagara | 56 min |
| Jan 22, 8:59 AM EST | Special Weather Statement | BUF | Monroe | 76 min |
| Jan 22, 10:18 AM EST | Special Weather Statement | BUF | Monroe, Ontario, Wayne | 72 min |
| Jan 22, 11:01 AM EST | Special Weather Statement | BUF | Allegany, Cattaraugus | 59 min |
| Jan 22, 3:41 PM EST | Special Weather Statement | BUF | Oswego | 49 min |
| Jan 22, 4:54 PM EST | Special Weather Statement | BUF | Oswego | 66 min |
Nearby
Special Weather Statements in New York, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.